# SDR DALA2017102007704

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1089-1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 25, BS 1089 - 1110 CORRODED. FOUND TO BE OUT OF LIMITS.   REMOVED THE SEAT TACK SECTION FROM BS 1080 TO 1180 IAW SRM 51-40-02. FABRICATED, DRILLED, APPLIED FINISH,  AND INSTALLED THE NEW SEAT TRACK SECTION IAW  DWG 144N5001, REV A.
